Alert archive / Louisiana / Tornado Warnings in 2022
Tornado Warning 32, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 12, 2022, 9:48 PM CDT for 5 parishes in Louisiana. It was in force for 27 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2022, 9:48 PM CDT (02:48 UTC)
- Expired
- Apr 12, 2022, 10:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 13 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 9:50 PM CDT | TSTM WND DMG | 5 S Shreveport, LA | PORTION OF SIGN AT RJ RESTAURANT BLOWN ACROSS MANSFIELD ROAD. ROOF DAMAGE ALSO REPORTED AT THE RESTAURANT. |
| Apr 12, 9:55 PM CDT | TSTM WND DMG | Shreveport, LA | NUMEROUS TREES DOWNED ALL THROUGHOUT THE CITY OF SHREVEPORT AND SURROUNDING AREAS. POWERLINES DOWNED AS WELL. |
| Apr 12, 9:55 PM CDT | TORNADO | 6 Se Shreveport, LA | AN EF0 TORNADO WITH MAXIMUM WINDS OF 85 MPH TOUCHED DOWN ALONG SOPHIA LANE AND BRUNSWICK DRIVE WHERE IT DAMAGED SEVERAL TREES BEFORE DAMAGING A FOOD STAND AS IT CROSSED YOUREE DRIVE. IT CONTINUED TO CAUSE TREE DAMAGE AND MINOR SHINGLE DAMAGE TO NEIGHBORHOOD HO |
| Apr 12, 10:00 PM CDT | TSTM WND DMG | 1 W Bossier City, LA | TREES DOWNED AT BOSSIER ELEMENTARY. |
| Apr 12, 10:00 PM CDT | TSTM WND DMG | 2 Sse Barksdale Air For, LA | WIDESPREAD DAMAGE TO HOMES, NUMEROUS TREES UPROOTED ALONG WITH POWERLINES DOWN. |
| Apr 12, 10:00 PM CDT | TSTM WND DMG | 3 Sse Barksdale Air For, LA | NUMEROUS HOMES WITH DAMAGE, NUMEROUS TREES UPROOTED AND POWERLINES DOWN IN AND AROUND ROSIE LEE DRIVE IN SOUTH BOSSIER CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 7:29 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.8 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1943 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 16.2
The text
As transmitted.
242
WFUS54 KSHV 130248
TORSHV
LAC013-015-017-031-119-130315-
/O.NEW.KSHV.TO.W.0032.220413T0248Z-220413T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
948 PM CDT Tue Apr 12 2022
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Webster Parish in northwestern Louisiana...
North central De Soto Parish in northwestern Louisiana...
Southern Caddo Parish in northwestern Louisiana...
West central Bienville Parish in northwestern Louisiana...
Southern Bossier Parish in northwestern Louisiana...
* Until 1015 PM CDT.
* At 948 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Shreveport, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Fosters around 1000 PM CDT.
Haughton around 1010 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Princeton, Curtis, Lake Bistineau South, Taylortown, Elm Grove,
Fillmore, Bodcau, Koran, Barksdale Air Force Base and Keithville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3228 9390 3246 9395 3260 9346 3233 9338
TIME...MOT...LOC 0248Z 257DEG 49KT 3239 9385
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
44What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 12, 8:36 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 12, 8:36 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 836 PM CDT Tue Apr 12 2022 .UPDATE... Updated zones just sent to add TOR Watch #116 for all of E TX, much of SW AR and N LA. Despite the setting sun, MLCapes still range from 1500-2500 J/kg across the region, with the Srly LLJ increasing to near 50kts later this evening/overnight, with the ongoing warm advection maintaining the mid/upper 60 dewpoints and hence, these higher MLCapes over the region overnight. Sfc winds have also shown a backing trend ahead of the ongoing MCS over E TX, with 0-1km helicities having recently increased to 250-400 m2/s2 over E TX/N LA/Srn AR. Thus, quick tornado spinups remain quite possible especially within the QLCS, as the LLJ sustains this convection E across much of the CWA. Did have to adjust pops upwards to likely earlier than previously forecast, and also added severe mention to the forecast, with the convection expected to gradually diminish from W to E with the departure of the convection. No changes needed to the existing min temps attm. 15 && .AVIATION... Look for cigs to continue to deteriorate to MVFR this evening areawide, with an ongoing MCS over E TX expected to quickly shift E across the remainder of E TX/N LA and possibly portions of Srn AR through the early morning hours Thursday. Wind gusts in excess of 50kts, reduced vsbys, and IFR cigs are possible in/near the convection, with cigs expected to become VFR (near 8-10kft) in wake of the convection's passage. MVFR cigs are expected to eventually redevelop overnight from W to E as the atmospheric mixing ceases, and persist through much of the morning Wednesday before returning to VFR by midday/early afternoon. Sct convection should again redevelop across the region from mid-morning through the afternoon along and ahead of an approaching cold front. Have prevailed VCTS for the area terminals, with improving conditions expected from W to E with the fropa, and cigs clearing out. SSE winds 10-15kts ahead of the MCS this evening, should diminish near/below 10kts with the convection's passage, before becoming SSW and increasing to 15-20kts with gusts to 25-30kts Wednesday. /15/ && .PREV DISCUSSION... /issued 331 PM CDT Tue Apr 12 2022/ SHORT TERM.../Tonight through Wednesday Night/ Convective trends have been rather tame so far this afternoon as our 18Z sounding indicates sufficient capping still in place and abundant low cloud cover. However, we are beginning to see some small breaks in the clouds over parts of East Texas as the dry line begins to shift eastward from just west of the I-35 corridor in central Texas. This is where more robust convection is starting to develop this afternoon and expected to eventually accelerate eastward through this evening and overnight, likely arriving in our western zones across East Texas by mid evening and gradually shift east into North Louisiana and SW Arkansas by late evening and overnight. This convection is what we continue to think may pose a severe threat during the evening and overnight timeframe with large hail and damaging winds the primary threats. However, we cannot rule out the threat of tornadoes as our shear profiles become even more favorable moving ahead toward Wednesday. Thus, our entire region does remain in a Slight Risk in the SPC Day 1 convective outlook with an Enhanced Risk just west of our region. Beyond this initial round of possible severe weather, we should see a lull in activity early on Wednesday morning before another round begins to take shape along and ahead of the advancing cold front and longwave upper trough. Ahead of the cold front, SBCAPE values will be increasing significantly as low-level shear also becomes more pronounced. For this reason, expect the threat of severe weather to continue increasing farther east as the cold front progresses from East Texas into North Louisiana and South Arkansas throughout Wednesday. As sfc heating increases, higher instability will likely be focused across our eastern zones in advance of the cold front, generally along and east of the I-49 corridor where a large Enhanced Risk and even a small Moderate Risk area covers parts of our eastern half. All modes of severe weather be possible during this late morning through afternoon timeframe on Wednesday, most notably the threat of tornadoes as more favorable dynamics come into play, which have thus far been lacking across our region through this event. With that in mind, a few strong tornadoes cannot be ruled out across our eastern zones where the parameters described above will be more supportive of some discrete supercells developing in advance of the front. By Wednesday evening, the severe threat will be exiting our region to the east with cooler and drier air quickly spilling SE in the wake of the cold front. As cold air advection increases overnight, expect low temperatures to fall off sharply into the 40s to near 50 degrees across the region with skies clearing from NW to SE. /19/ && .LONG TERM.../Thursday through Monday Night/ Starting 12z Thursday...The aforementioned cold front in the short term discussion that is expected to move through the region on Wednesday will be well southeast of the region by Thursday morning. Upper-level pattern as we move into the long-term portion of the forecast period continues to feature an occluding low pressure system near the Great Lakes as it continues to track to the northeast into Canada. Models are in pretty good agreement that zonal flow aloft will settle into our region on Thursday. Meanwhile, surface high pressure will be in place across the region for Thursday. This should set the stage for fairly clear skies across our area, with perhaps a few passing high clouds across our southern zones for Thursday. Additionally , temperatures will be around seasonable normals with afternoon highs maxing out in the lower to upper 70s with a few locations across deep east Texas reaching the 80 degree mark. Remember the cold front that I mentioned earlier that I referenced from the short-term discussion? Well that thing is actually expected to somewhat stall out over the southwest CONUS through the day Thursday. Models are indicating that this front will return to our area as a warm front on Friday. As such, precipitation chances will return to the area from the south on Friday. Best chances appear to be for our far southeastern zones, generally for areas of Louisiana south of the I-20 corridor. This will also usher in more warmer and humid conditions to the area on Friday. Afternoon temperatures will return to around the 80 degree mark for the region on Friday with relative humidity above 50 percent. At this time the severe weather threat for Friday remains on the lower end, but we will need to continue to monitor this for any chances for severe weather. As we move into the weekend, isolated showers and thunderstorms look like they will return to the area as another dryline is expected to set up over portions of central Texas. There does remain some model inconstancy's with the timing and location of the thunderstorm activity so right now confidence remains too low on any convection that could initiate. So we will have to continue to monitor this for our next severe weather threat. At this time, we should get through the next two days before we become completely focused on the next system. /33/ && .PRELIMINARY POINT TEMPS/POPS... SHV 69 82 48 77 / 70 80 10 0 MLU 69 81 49 75 / 70 90 50 0 DEQ 64 81 40 74 / 60 70 10 0 TXK 69 81 46 75 / 70 70 10 0 ELD 66 79 44 75 / 70 90 20 0 TYR 69 85 48 77 / 70 70 10 0 GGG 69 84 47 77 / 70 70 10 0 LFK 69 84 50 80 / 50 70 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 15
Hazardous weather outlook, Apr 12, 1:16 PM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 116 PM CDT Tue Apr 12 2022 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-131830- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 116 PM CDT Tue Apr 12 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Chances for showers and thunderstorms will return to the area this afternoon and continue into this evening. Some storms may be severe, with all modes of severe weather possible. Heavy rainfall will be possible with some storms, which could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Chances for thunderstorms will remain across the area on Wednesday ahead of cold front. Some of these storms may be severe, with all modes of severe weather possible. Heavy rainfall will also remain a possibility, which could lead to localized flooding. Dry weather is expected on Thursday, but thunderstorm chances will return by Friday and through the upcoming weekend. .SPOTTER INFORMATION STATEMENT...Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed through Wednesday.
In the hours before
Local storm report, Apr 12, 9:03 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 1 WNW OVERTON 32.28N 94.98W
04/12/2022 RUSK TX EMERGENCY MNGR
TREE DOWN ON DENMAN ROAD.
&&
13Local storm report, Apr 12, 9:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG 6 ESE CUSHING 31.76N 94.75W
04/12/2022 NACOGDOCHES TX EMERGENCY MNGR
TREES DOWN NEAR CR 836 AND US 259.
&&
13Local storm report, Apr 12, 9:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 4 SSW TYLER 32.28N 95.34W
04/12/2022 SMITH TX AMATEUR RADIO
TREES DOWN ON OLD JACKSONVILLE HIGHWAY
SOUTHWEST OF TYLER.
&&
13Local storm report, Apr 12, 9:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG 6 NNE EAST MOUNTAIN 32.67N 94.80W
04/12/2022 UPSHUR TX EMERGENCY MNGR
LARGE TREE DOWN SOUTHEAST OF GILMER ON FM
1650 AND MOCKINGBIRD LANE.
&&
13Local storm report, Apr 12, 9:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 7 NNW GARRISON 31.92N 94.53W
04/12/2022 RUSK TX EMERGENCY MNGR
MULTIPLE TREES DOWN SOUTH OF HWY 84 NEAR
TIMPSON, TEXAS.
&&
13Local storm report, Apr 12, 9:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
941 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 1 N MOUNT ENTERPRISE 31.92N 94.68W
04/12/2022 RUSK TX EMERGENCY MNGR
ROOF BLOWN OFF A HOUSE IN MOUNT ENTERPRISE.
&&
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 9:02 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 17 min |
| Apr 12, 9:18 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 57 min |
| Apr 12, 9:25 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Red River, Sabine | 50 min |
| Apr 12, 9:52 PM CDT | Tornado Warning | SHV | Bossier, Caddo, Webster | 23 min |
| Apr 12, 9:57 PM CDT | Tornado Warning | SHV | Bossier, Caddo, Webster | 18 min |
| Apr 12, 10:03 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Lincoln, Natchitoches and 2 more | 42 min |
| Apr 12, 10:08 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Claiborne, Webster | 29 min |
| Apr 12, 10:12 PM CDT | Tornado Warning | SHV | Bienville, De Soto, Natchitoches, Red River | 33 min |
| Apr 12, 10:13 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, Lincoln, Webster | 32 min |
| Apr 12, 10:19 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, Natchitoches, Red River | 26 min |
| Apr 12, 10:37 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 38 min |
| Apr 12, 10:39 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Jackson, Lincoln, Natchitoches, Ouachita and 3 more | 51 min |
| Apr 12, 10:43 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Ouachita, Union, Webster | 47 min |
| Apr 12, 11:21 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 39 min |
| Apr 12, 11:26 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more | 64 min |
| Apr 12, 11:37 PM CDT | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine, Winn | 3 hr |
| Apr 12, 11:58 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 62 min |
| Apr 13, 12:30 AM CDT | Special Weather Statement | SHV | Grant, LaSalle, Natchitoches, Winn | 30 min |
| Apr 13, 1:02 AM CDT | Flash Flood Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Sabine, Winn | 3 hr |
| Apr 13, 1:16 AM CDT | Special Weather Statement | SHV | Grant, LaSalle, Natchitoches, Sabine, Winn | 29 min |
| Apr 13, 2:05 AM CDT | Special Weather Statement | SHV | Red River | 25 min |
| Apr 13, 2:36 AM CDT | Special Weather Statement | SHV | Bienville, Jackson | 24 min |
| Apr 13, 2:49 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Webster | 26 min |
| Apr 13, 3:14 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 46 min |
| Apr 13, 3:39 AM CDT | Special Weather Statement | SHV | Lincoln | 36 min |
| Apr 13, 3:49 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 41 min |
| Apr 13, 4:29 AM CDT | Severe Thunderstorm Warning | SHV | Union | 61 min |
| Apr 13, 5:09 AM CDT | Severe Thunderstorm Warning | SHV | Union | 34 min |
| Apr 13, 3:41 PM CDT | Tornado Warning | SHV | Claiborne | 24 min |
| Apr 13, 3:44 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 31 min |
| Apr 13, 3:56 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 64 min |
| Apr 13, 4:05 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 40 min |
| Apr 13, 4:17 PM CDT | Tornado Warning | SHV | Grant, Winn | 28 min |
| Apr 13, 4:39 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 51 min |
| Apr 13, 4:40 PM CDT | Tornado Warning | SHV | Winn | 50 min |
| Apr 13, 5:11 PM CDT | Tornado Warning | SHV | Caldwell, Jackson, Winn | 35 min |
| Apr 13, 5:14 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Natchitoches, Winn | 46 min |
| Apr 13, 5:18 PM CDT | Special Weather Statement | SHV | Ouachita | 27 min |
| Apr 13, 5:56 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 49 min |
Nearby
Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.